Cantorian Micro-type Black Holes as the Fundamental Building Blocks of Spacetime

Hits: 75
Select Volume / Issue:
Year:
2020
Type of Publication:
Article
Keywords:
Mini Black Holes, Golden Mean Spirals, Cantorian, Topological Black Holes, Brandon Carter Plankton, Thooft Black Holes Interpretation of String Theory, Von Neumann-Connes-Penrose-El Naschie Model Of Non-commutative Penrose Fractal Tiling Universe
Authors:
Mohamed S. El Naschie
Journal:
IJISM
Volume:
8
Number:
6
Pages:
259-261
Month:
November
ISSN:
2347-9051
Abstract:
We introduce a mini black hole that is akin to what Stephen Hawking postulated around 1971. The idea is obviously connected to several related hypothetical concepts such as the plankton and Brandon Carter electron black holes. The present proposal may be best described as a Cantorian topological black hole fully specified by a golden mean zero set Hausdorff dimension and an event horizon given by the empty set Hausdorff dimension . Thus the basic idea is not that far from G. ‘tHooft’s black hole interpretation of string theory. Put differently a Cantorian mini black hole is practically equal to an E-infinity pre-quantum particle connect to ‘tHooft’s renormalon. In other words, the golden mean does not pop up in black hole theory but it is rather the proper characterization of a mini black hole.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=